MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø40/F; HIP HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø40/F; HIP HC LINER
Catalog Number 01.32.4048HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 march 2019: lot 179367: (b)(4) items manufactured and released on 08-may-2018.Expiration date: 2023-04-23.No anomalies found related to the problem.To date, (b)(4) items of this lot have already been sold without any other similar event reported.Additional implant involved: ball heads: mectacer 01.29.212 biolox delta ceramic ball head 12/14 ø 40 size s - 4 (k112115), lot.180546: (b)(4) items manufactured and released on 12-jun-2018.Expiration date: 2023-05-28.No anomalies found related to the problem.To date, (b)(4) items of this lot have already been sold without any other similar event reported.
 
Event or Problem Description
Revision surgery after 28 days from the primary surgery due to signs of infection (the pathogen is unknown).The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø40/F
Common Device Name
HIP HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8417221
Report Number3005180920-2019-00149
Device Sequence Number13845749
Product Code LZO
UDI-Device Identifier07630030812262
UDI-Public07630030812262
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2023
Device Catalogue Number01.32.4048HCT
Device Lot Number179367
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;